MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC124015A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.The device remains implanted and, therefore, was not available for direct analysis by gore.Imaging evaluation was performed.The following was reported: pre-implant and post-implant cta¿s available for evaluation.Pre-implant cta illustrates the proximal segment length measures ~ 5.1 cm along the outer curve and the proximal covered length measures ~ 4.6 cm along the outer curve.Post-implant cta illustrates the proximal apices are covering the origin of the lcca, however, the head vessels are patent bilaterally.Multiple stents present within the lsa, possible endoleak (unable to confirm the presence of an endoleak with available image set, arterial phase only) of indeterminate origin within the lsa.Lsa stents measure ~ 88.8 mm in length.Irregularity visualized near the origin of the lcca, possible imh/thrombus, this visualized on both pre and post implant studies.According to the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), the leading tip of the partially uncovered stent of the aortic component should be distal to the midpoint of the ostium of a more proximal branch vessel (e.G., the left common carotid artery).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, patient underwent a thoracic endovascular procedure to treat an aneurysm utilizing gore® tag® thoracic branch endoprosthesis (tbe) in zone 2.On (b)(6) 2024, patient had vision changes, and a ct scan was performed which showed no graft material was covering the carotid, but proceeded with an angio as a precaution.It was noted there was no lca palpable pulse.On (b)(6) 2024, patient underwent reintervention surgery in which physician stented it with icast.Patient tolerated the procedure.Physician attributes this issue to patient previously having a surgically repaired hemiarch, and the proximal apices of the tbe device must have created a flow disturbance in the carotid.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18671030
Report Number2017233-2024-04612
Device Sequence Number7316654
Product Code MIH
UDI-Device Identifier00733132654239
UDI-Public00733132654239
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Catalogue NumberTAC124015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2024
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale